# SDR P5CA9800380

- Difficulty date: February 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3203Y
- Make and model: Boeing 747128
- Aircraft serial: 19751
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corrosion
- Location: Bs 1260
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 CORROSION FOUND AT RT WING W/W O/B UPPER LONGITUDINAL BEAM WEB UPPER SURFACE AT STA 1260 WL 180.  CORROSION REMOVED AND TREATED PER SRM 51-10-01, 51-10-02.  BLENDED OUT WITHIN SRM LIMIT 53-30-01.
